# SDR USAASB98116

- Difficulty date: May 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N438US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24560
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Part number: 1074845
- Condition: Failed
- Location: Rt Engine
- Part time: 29,522 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PIT - FLT 158 - AFTER TAKEOFF, AIRCRAFT WOULD NOT PRESSURIZE.  RIGHT PACK SHOWED ZERO PSI.  MANUAL AND AUTO SYSTEM DID NOT OPERATE.  FLIGHT RETURNED TO FIELD AT PIT AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE FOUND THE RIGHT ENGINE BLEED VALVE CIRCUIT BREAKER POPPED AND THE RIGHT ENGINE HIGH STAGE PNEUMATIC SYSTEM REGULATOR AT FAULT.  REMOVED AND REPLACED REGULATOR AND RESET CIRCUIT BREAKER.  RUNUP, PRESSURIZATION AND BLEED CHECK NORMAL.  RIGHT PACK 20 PSI AT IDLE AND LEFT PACK 20 PSI AT IDLE.  (M)
